Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes pain in lower belly?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
I have huge pains in my lower belly I'm still pooing fine but hurts back I feel extremely bloated and am I constant pain hurts to fart
Posted Thu, 20 Feb 2014 in Abdominal Pain
Answered by Dr. Indu Kumar 53 minutes later
Brief Answer: Take tablet Dicyclomine and Pantoprazole. Detailed Answer: Hello XXXX Thanks for writing to us You need proper clinical examination and investigations. You need routine hemogram,RBS,LFT,RFT,Ultrasound of abdomen,urine RE/ME,upper GI endoscopy.Further investigations like CT Scan of abdomen can be done if needed. Lower abdominal pain may be due to many reasons like pelvic pathology,genitourinary causes like UTI,calculus etc and bloated feeling may be due to acidity,Gall bladder calculus etc. Ultrasound of abdomen can exclude many conditions. At present you can take antispasmodic like tablet Dicyclomine and proton pump inhibitor like Pantoprazole 40 mg once daily half hour before food for four weeks. Proper treatment depend upon clinical examination and investigation reports. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor